# SDR 06FDEA2626

- Difficulty date: July 18, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SKIN IS GOUGED AT PYLON PANEL ATTACH LT SIDE.  REPAIR CARRIED OUT AS PER EA 1-5720-102311.  LEADING EDGE SKIN CHAFING DAMAGE COMMON TO THE LT WING PYLON.  CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
